MathSciNet Relay Station
MathSciNet bibliographic data
MR628698 (82i:65066) 65N15 (65B05)
Starius, Göran Asymptotic expansions for a class of elliptic difference schemes. Math. Comp. 37 (1981), no. 156, 321–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement